# SDR 06FDEA03020

- Difficulty date: August 20, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Bracket
- Part number: ARC199114
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD FLAP (FLAP SIDE) OUTBD HINGE PIVOT PIN ATTACHMENT INBD BORE FOUND CORROSION.  RT AFT O/B FLAP O/B HINGE PIVOT I/B BORE CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER CMM 57-52-04 PG 626-627.  ORIGINAL THK 1.340" FINAL 1.3425" MAX ALLOWABLE 1.150".  BUSHING FABRICATED AND INSTALLED AS PER EA 1-5750-102152 PT.1 TITLE:" WINGS TRAILING EDGE AND TRAILING EDGE DEVICES, RT O/B FLAP O/B HINGE BRACKET REPAIR.  CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
